# SDR USAA000697

- Difficulty date: May 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1 INCH, BS 296, STRINGER 17R FORWARD SERVICE DOOR CUTOUT.  INSTALLED DOUBLER AND FILLER ANGLE PER SRM 51-70-11.  (M)
